MathSciNet Relay Station
MathSciNet bibliographic data
MR617547 28B05 (28A12 28A60)
Armstrong, Thomas E.; Prikry, Karel Liapounoff's theorem for nonatomic, finitely-additive, bounded, finite-dimensional, vector-valued measures. Trans. Amer. Math. Soc. 266 (1981), no. 2, 499–514.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement